Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had hit on head and blood clot, having headache, joint pain, feeling weak, veins thickening. MRI reports normal

Hello Sir i was hit with a hard object on head 10 months ago causing blood clotting and lost of vision for an hour. now, the problem today i m facing is that headache in my left side and joint pain in left body parts .Also the left body part is becoming weekened and its just like ants are biting my muscles and there is so much strain and i m feeling that my veins are being thick i have gone for mri and the report is doctor advised me there is not any issue but i am facing severe problem
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I think it is more of anxiety and stress which is causing all these symptoms. I would recommend you to get serum B 12 estimation. It can cause such symptoms. Also are you a smoker as it can also increase these symptoms. I would suggest you to take amytryptalin tablet and methyocobal tablet. I hope your symptoms will improve after that.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor